# SDR ABXA070050

- Difficulty date: February 22, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 70,300 hours, 21,446 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, WHEN TURNING OFF 22R ONTO A3 TAXIWAY, STA ILN, THE WHEEL WELL FIRE WARNING LIGHT CAME ON ALONG WITH MASTER WARNING LIGHT.  EMERGENCY DECLARED.  SHUT DOWN AIRCRAFT ON A3 AND EVACUATED AIRCRAFT.  DEPLOYED SLIDE FOR EVACUATION.  VERIFIED PROBLEM.  FOUND RIGHT GEAR DOWNLOCK GREEN LIGHT ASSEMBLY SHORTED IN IT'S SOCKET, CAUSING A SHORT TO GROUND AND ILLUMINATING MASTER WARNING WHEEL WELL FIRE AND OTHER LIGHTS.  REPLACED RIGHT GEAR DOWNLOCK LIGHT ASSEMBLY IAW B767 AMM CH 33.  OPS CHECKED GOOD.  REPLACED/INSTALLED SLIDE ASSEMBLY IAW B767 AMM 25-66-01.  SLIDE REMOVED - P/N: 101623-303, S/N: PB0422.
